MathSciNet Relay Station
MathSciNet bibliographic data
MR1292734 11B85 (11R06)
Fabre, S. Une généralisation du théorème de Cobham. (French) [A generalization of the theorem of Cobham] Acta Arith. 67 (1994), no. 3, 197–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement